# SDR UIEA200600302

- Difficulty date: December 5, 2006
- Submitted: December 14, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,087 hours, 16,952 cycles
- Engine: Ge CF650E2B
- Engine time: 71,662 hours, 14,428 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Egt Indication
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON DESCENT, NR 2 ENGINE EGT WENT TO ZERO WITH A VISIBLE BARBER POLE.  CLEANED CONNECTOR ON FORWARD LEAD GROUND, OPS CHECKED PER 77-21-00, CHECKED OKAY.
